High BP and spells

I have been on CAPi antibioticsi since 06', but was also treating lyme with various other antibiotics, including Rifampin. This past year I finally was feeling about 90%, working full time and in the gym 4 days a week with no post exertional fatigue. However, recently i have been under alot of stress with work, relationship and my workout routine was more intense. About 7 weeks ago I began having episodes of sudden weakness, spasms of pain in my head, TIA symptoms, pallor, jittery/shaky feeling, sweating, chest pain. This often happens when lifting something heavy (bearing down) or climbing stairs. Even after leaning down and pulling on my boots. My Blood Pressure has also frequently been elevated at recent Dr visits at 140-160/85-90, but at home averages more like 125/78 upon waking to 140/90 in the afternoon. It tends to spike to scary levels when under stress. Curiously, these symptoms with exertion appeared in late 09' and then went away. I was on a maintenance dose of Minocin (100mg 2x daily) for the last 5 months and discontinued it 2 weeks ago to see if maybe it was some sort of intracranial pressure side effect, but I am still getting these episodes. A recent stress test (and past CT angio in 06') was normal. Recent Echo showed mild dilation in left atrium and all else normal. Possible PFO. Follow up TEE showed everything normal and ruled that out. Neuroi did an MRA/MRI of brain which was entirely normal (born with a Circle of Willis apparently), as was past MRA/MRI from 09' when I had these episodes. Old MRI showed some mild white matter changes, but none on there now. Neuro thinks this could be migraine related, however I am not getting headaches. These are typically exertional and more like "spells". Because of the elevated Blood Pressure he and the cardiologist want to put me on Verapamil and see how I do. I hate to take BP meds if at all possible. I am thinking this could be my adrenals (trying some neurotransmitter supplementsi to calm me down) or my BP. One other thing is that my Lyme Dr. never gave me Flagyli along with the Doxyi/Zithromax combo. He did mix in Rifampin for 5 months and then Cipro for a few months. So perhaps if I had done the Flagyl my BP would be better? The only symptoms left (from 100's before) are: -Spells as described - waking at night feeling asphyxiated (spells) - like cardiac asthmai? But I don't have heart failure? - Cold hands and feet -Night sweats - Irregular heart beats related to swallowing, position. Seem to be related to digestion. -Episodes of intense anxiety - Gas after all carbs I would love some advice from anyone re: spells and possibilities. Not sure whether to try the BP med or not. Currently not on antibiotics. Thanks!

Hello, Mycoplasma1,

This is a simplistic question, but how is your gut?  Yeast levels/situation?  The heart, anxiety, gas, etc. could be caused by something going on there (considering everything tested normal).......just a thought. 

I have followed your posts over the years hear and have often wondered why you were never given Flagyli or Tinii.... I remember you never really did a "pulse" per se"; but then, you were being treated a bit differently than most of us here.   Rifamin is one of the big guns but someone else may have better input on it's efficacy in the  protocol  you have followed.

It's frustrating when these new problems pop up out of nowhere, I hope you get it figured out.

Keep us posted.

 

JeanneRoz ~ DXi'd w/ CPNi 4/2007; 6/07 -"officially" dx'd w/CFIDSi/FM; also: HHV6, EBVi, IBSi-C, 100 Doxyi:BIDi<; 500 mg Biaxin BIDi; Tindamax Pulses, B12 shots, ERFA Dessicated Thyroid,Cortef, Iodoral 25 mg, Vit D-6,000 uni

I am sorry to read about your frightening symptoms. I wonder if the antibioticsi you were given drove Cpni into the cryptic formi. Rifampin is indeed a big gun. Before I started CAPi I had blood pressure at times 150/100 and shortly before I started CAP an erratic heartbeat. I hope you get to the bottom of this quickly.

minocycline, azithromycine, metronidazolei 2007-2009, chelation for lead poisoning, muscle pain, insomnia, interstitial cystitisi (almost well), sinus, dry eyes, stiff neck, veins, hypothyroid, TMJ, hip joints (no longer hurt)

I wonder if the stress is just suppressing your immunei system and letting the infectionsi start to build again?? Are you taking high dose Vitamin Di?  Have you tried Lauricidin?

Started CAPi for Cpni on 11/14/10 - Per my doctor, paused Abxi 5/18/13 - NACi, T3, St Johns Wort, B-complex, Vit C, Vit D3 (8,000/day), Vit E, Astragalus, Chlorella, Chelation with Alpha Lipoic Acid">i. Started Buhner protocal (2nd edition) on 8/30/16.

My gut is very gassy. I am starting Olive Leaf Extract for yeast. I suspect SIBO is the cause though, or perhaps enterovirus in the gut. I do feel well otherwise. I am talking with my Dr. about starting Flagyli with the other abxi and seeing whether that helps. I would suspect the Rifampin, Zithi, Doxyi would have done the job however and after reading recent posts by Jim etc...on this board am wondering whether other infectionsi need to be treated. Will look into Lauricidin. Thanks all.
CAPi since 11/06 for Cpni, Lyme, Bartonella, Babesia, Myco P, CMV, HHV-6 infectionsi. Rifampin 600mg daily, Zithromax 500mg daily. NACi 2250mg daily. All other supplementsi. Now Bicillin LA 2.4 mil injection weekly.

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.